# SDR TRAX200801086

- Difficulty date: September 4, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 12,826 hours, 10,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8775921 OPERATION 43 LT AND RT FS 621 TO 625 OBLIQUE ANGLES IN THE AFT EQUIPMENT BAY ARE CRACKED 1 IN LONG IN AFT RADIUS. REMOVED CRACKED LT AND RT FS 621.00 TO 625.00, OBLIQUE ANGLES AND INSTALLED NEW SERVICEABLE LT AND RT OBLIQUE ANGLES IAW CRJ 200 SRM 51-42-21.  SUP CLOSED 9/11/08. (K)
